MathSciNet Relay Station
MathSciNet bibliographic data
MR1661167 (2000b:47089) 47B49
Molnár, Lajos Some linear preserver problems on $B(H)$ concerning rank and corank. Linear Algebra Appl. 286 (1999), no. 1-3, 311–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement